# SDR CA101009001

- Difficulty date: September 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 8,016 hours
- Engine: Allsn 250C30P
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030101
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT HEARD FUNNY NOISE COMING FROM ENGINE BAY, LANDED AND DISCOVERED HYD LEAK.  MX FOUND TRANSMISSION DRIVEN HYD PUMP TO HAVE BLOWN SEAL.  PUMP WAS REMOVED, ANOTHER INSTALLED.  GROUND RUN LEAK CHECK, FUNCTION CHECK CARRIED OUT AND ACFT RETURNED TO SERVICE.
